Coupled fixed point theorem and t-stability for nonlinear contractive mappings in cone metric spaces over Banach algebras

Xiaoye Yang, Qing Yuan

Abstract


In this paper, we establish the existence of coupled coincidence point and prove coincidence point theorem for nonlinear contractive mappings in cone metric space over Banach algebras. Our results generalize some known results in cone metric space. Moreover, we verify the T-stability of iteration sequence.

Full Text: PDF

How to Cite this Article:

Xiaoye Yang, Qing Yuan, Coupled fixed point theorem and t-stability for nonlinear contractive mappings in cone metric spaces over Banach algebras, Journal of Mathematical and Computational Science, Vol 8, No 4 (2018), 506-522

Copyright © 2018 Xiaoye Yang, Qing Yuan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

J. Math. Comput. Sci.

ISSN: 1927-5307

Editorial Office: jmcs@scik.org

 

Copyright ©2018 JMCS